# SDR MWEA99902

- Difficulty date: December 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 5910084
- Condition: Bent
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER AFT CORNER, EXTERIOR SKIN OF FORWARD PASSENGER DOOR IS BENT.  MAINTENANCE FABRICATED AND INSTALLED CORNER REPAIR.
